MCFITZ2
300,000-349,999 SparkPoints 329,958
SparkPoints
 

Bad reaction to knee injections and a question

Saturday, July 28, 2018

Tuesday I had bilateral knee shots. Synvisc-OneĀ® (hylan G-F 20). They are supposed to lubricate and cushion my knees to improve their functioning. The last set worked wonders.
This time my knees and the surrounding tissue became hot and swollen. There was a lot of pain
and involuntary muscle spasms. I normally do not use any assistive devices, but even with over the counter meds, ice packs, massage anti inflammatory capsules, and foods I am having to use a walker.
My question is have any of you had these shots and these type of reactions and what helped?
Share This Post With Others
Member Comments About This Blog Post
  • JIBBIE49
    hugs
    89 days ago
  • LADYSTARWIND
    I haven't had them...but my Dad did for several years. Some went well, sometimes it hurt more for a week or more. I actually asked my doctor about them a year or so ago... and he told me that Kaiser Permanente has stopped recommending them. Apparently they feel the research doesn't support a true healing effect, but more of a placebo for some folks. (We had a shared laugh---such that: well, if a 'placebo' helps, why not give it?!) I'm glad they helped you before...and I hope the knees settle down SOON and you have less pain for more months!!
    135 days ago
  • EDLEAR
    Oh, yikes. I've never had nor heard of this. Sounds awful. I hope you have a speedy recovery. emoticon
    137 days ago
  • IMUSTLOSEIT1
    I am blessed and never had bad knees, just the time 30 years ago when I sprained it, and it took a year to heal. So can't help you about the shots, but it doesn't sound like it should. And that picture is interesting. What is it?
    137 days ago
  • WESTCOTT65
    Hope it helps
    137 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.